Skip to Content

I am on 60 mg of methadone a day. Will I get sick if I take a subutex strip?

Responses (2)

Anonymous 13 May 2012

Yes, you will go into precipitated withdrawal. Do NOT take that subs strip , you will be super sick. Patti

Anonymous 13 May 2012

ok... here is what I know about going from Methadone to subutex strips... YES... YOU CAN GET SICK!! But ... it is different with everyone! I am going to tell you what I think that you should do... you don't have to follow my advice, but remember that I am trying to help you... but ultimately... it is up to you... I would stay on the Methadone and wean off the Methadone... I don't know where you get your Methadone... but if you go to a clinic or a doctor your best bet is to stay on the methadone and wean off of it. You are on a low dose of Methadone! I take 180mgs a day!! so weaning off of 60mg would be a day at the park for me! lol I am not trying to make light of your situation... but I am telling you that if I were you I would now even worry about trying to use any other drug to get off of opiates... just wean off of the Methadone!! when I tried to get off of opiates with suboxone, (which is the same as the subutex strip) it just made my habit worse ... but it is up to you... like I said... everyone is different and each drug works different on different ppl... I hope things work out for you!! good luck!!

beezerbev 16 May 2012

I hear you. I was on 120 mgs a day. I go to a methadone clinic and have been for about eight yrs. now. About everyone I know that is on suboxone sells their meds and buys roxys.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Subs made me sick! Can subutex be a better option?

Posted 21 Aug 2009 3 answers

What is subutex?

Posted 21 Feb 2010 1 answer

Methadone to Subutex?

Posted 30 May 2010 1 answer

Subutex to Methadone question?

Posted 6 Apr 2011 1 answer